MathSciNet Relay Station
MathSciNet bibliographic data
MR26249 (10,129a) 46.3X
Lorch, E. R. On certain implications which characterize Hilbert space. Ann. of Math. (2) 49, (1948). 523–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement